| |||||
| |||||
教育经历: 2013—2017年毕业于,获得理学学士学位; 2017—2020年毕业于西南大学,获得理学硕士学位; 2020—2024年毕业于西南大学,获得理学博士学位。 工作经历: 2024.6—至今, 数学与统计学院,讲师。
| |||||
| |||||
偏微分方程 | |||||
| |||||
| |||||
| |||||
| |||||
| |||||
| |||||
|
[1] H. Ding, J. Zhou. Global solutions and blow-up for a coupled system of nonlinear hyperbolic equations with weak damping, Discrete Contin. Dyn. Syst. Ser. B, 2024, 29(1): 550-572.
[2] H. Ding, J. Zhou. Blow-up for the Timoshenko-type equation with variable exponents. Nonlinear Anal. Real World Appl., 2023, 71: 103801.
[3] H. Ding, J. Zhou. Well-posedness of solutions for a class of quasilinear wave equations with strong damping and logarithmic nonlinearity, Stud. Appl. Math., 2022, 149(2): 441-486.
[4] H. Ding, R.H. Wang, J. Zhou. Infinite time blow-up of solutions to a class of wave equations with weak and strong damping terms and logarithmic nonlinearity, Stud. Appl. Math., 2021, 147(3): 914-934.
[5] H. Ding, J. Zhou. Infinite time blow-up of solutions for a class of logarithmic wave equations with arbitrary high initial energy, Appl. Math. Optim., 2021, 84(suppl 2): S1331-S1343.
[6] H. Ding, J. Zhou. Global existence and blow-up of solutions to a nonlocal Kirchhoff diffusion problem, Nonlinearity, 2020, 33(11): 6099-6133.
[7] H. Ding, J. Zhou. Local existence, global existence and blow-up of solutions to a nonlocal Kirchhoff diffusion problem, Nonlinearity, 2020, 33(3): 1046-1063.